Jump to content

Search the Community

Showing results for tags 'antidepressant withdrawals'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. Hi there, I was on Paxil for less than two years this time around. I started taking antidepressants again when I became paralyzed from falling down the stairs. I suffered with serotonin syndrome symptoms for over a year. I was also taking another medication that is known to interact with Paxil. The doctor did not help me in this matter. He did not know what was wrong with me. I finally found another doctor and began tapering off the paxil slowly like I had done in the past . I was on Paxil two other times in my life and had been on it longer than this ti
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy